# SDR UIEA2016102200819

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,202 hours, 21,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964621
- Part serial: 956
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK  NO PACK OFF LIGHT AND L PACK OFF EICAS MESSAGE.   REMOVED AND REPLACED THE LEFT FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01.  OPS AND LEAK CHECKED NORMAL.
